Augusto C. Ponce
Augusto C. Ponce
UCLouvain (Université catholique de Louvain)
Verified email at uclouvain.be - Homepage
Title
Cited by
Cited by
Year
A new approach to Sobolev spaces and connections to Gamma convergence
AC Ponce
Calculus of Variations and Partial Differential Equations 19 (3), 229-255, 2004
1752004
Nonlinear elliptic equations with measures revisited
H Brezis, M Marcus, AC Ponce
Mathematical Aspects of Nonlinear Dispersive Equations (AM-163), 55-110, 2009
140*2009
An estimate in the spirit of Poincaré's inequality
AC Ponce
Journal of the European Mathematical Society 6 (1), 1-15, 2004
1272004
Elliptic PDEs, measures and capacities
AC Ponce
Tracts in Mathematics Vol. 23, European Mathematical Society, 2016
942016
Diffuse measures and nonlinear parabolic equations
F Petitta, AC Ponce, A Porretta
Journal of Evolution Equations 11 (4), 861-905, 2011
72*2011
Kato's inequality when is a measure
H Brezis, AC Ponce
Comptes Rendus Mathematique 338 (8), 599-604, 2004
692004
Remarks on the strong maximum principle
H Brezis, AC Ponce
Differential Integral Equations 16 (1), 1-12, 2003
572003
A system of elliptic equations arising in Chern–Simons field theory
CS Lin, AC Ponce, Y Yang
Journal of Functional Analysis 247 (2), 289-350, 2007
562007
-maps with values into
H Brezis, P Mironescu, AC Ponce
Contemporary Mathematics (Geometric analysis of PDE and several complex …, 2005
50*2005
Singularities of positive supersolutions in elliptic PDEs
L Dupaigne, AC Ponce
Selecta Mathematica 10 (3), 341-358, 2004
452004
The sub-supersolution method for weak solutions
M Montenegro, AC Ponce
Proceedings of the American Mathematical Society 136 (7), 2429-2438, 2008
392008
Isolated boundary singularities of semilinear elliptic equations
MF Bidaut-Veron, AC Ponce, L Veron
Calculus of Variations and Partial Differential Equations 40 (1), 183-221, 2011
34*2011
Semilinear equations with exponential nonlinearity and measure data
D Bartolucci, F Leoni, L Orsina, AC Ponce
Annales de l'Institut Henri Poincaré. Analyse non linéaire 22 (6), 799-815, 2005
302005
Kato's inequality up to the boundary
H Brezis, AC Ponce
Communications in Contemporary Mathematics 10 (06), 1217-1241, 2008
282008
Selected problems on elliptic equations involving measures
AC Ponce
arXiv preprint arXiv:1204.0668, 2012
252012
Elliptic equations with vertical asymptotes in the nonlinear term
L Dupaigne, AC Ponce, A Porretta
Journal d’Analyse Mathématique 98 (1), 349-396, 2006
252006
Reduced measures on the boundary
H Brezis, AC Ponce
Journal of Functional Analysis 229 (1), 95-120, 2005
24*2005
Semilinear elliptic equations and systems with diffuse measures
L Orsina, AC Ponce
Journal of Evolution Equations 8 (4), 781-812, 2008
232008
Reduced measures for obstacle problems
H Brezis, AC Ponce
Advances in Differential Equations 10 (11), 1201-1234, 2005
232005
Reduced limits for nonlinear equations with measures
M Marcus, AC Ponce
Journal of Functional Analysis 258 (7), 2316-2372, 2010
222010
The system can't perform the operation now. Try again later.
Articles 1–20